Irina Nenciu
Zitiert von
Zitiert von
Matrix models for circular ensembles
R Killip, I Nenciu
International Mathematics Research Notices 2004 (50), 2665-2701, 2004
CMV: The unitary analogue of Jacobi matrices
R Killip, I Nenciu
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
Lax pairs for the Ablowitz-Ladik system via orthogonal polynomialson the unit circle
I Nenciu
International Mathematics Research Notices 2005 (11), 647-686, 2005
On Confining Potentials and Essential Self-Adjointness for Schrödinger Operators on Bounded Domains in
G Nenciu, I Nenciu
Annales Henri Poincaré 10 (2), 377-394, 2009
CMV matrices in random matrix theory and integrable systems: a survey
I Nenciu
Journal of Physics A: Mathematical and General 39 (28), 8811, 2006
Decoupling of deficiency indices and applications to Schrödinger-type operators with possibly strongly singular potentials
F Gesztesy, M Mitrea, I Nenciu, G Teschl
Advances in Mathematics 301, 1022-1061, 2016
Stability and instability properties of rotating Bose–Einstein condensates
J Arbunich, I Nenciu, C Sparber
Letters in Mathematical Physics 109 (6), 1415-1432, 2019
The periodic defocusing Ablowitz–Ladik equation and the geometry of Floquet CMV matrices
LC Li, I Nenciu
Advances in Mathematics 231 (6), 3330-3388, 2012
On Essential Self-Adjointness for Magnetic Schrödinger and Pauli Operators on the Unit Disc in
G Nenciu, I Nenciu
Letters in Mathematical Physics 98 (2), 207, 2011
On the evolution of scattering data under perturbations of the Toda lattice
D Bilman, I Nenciu
Physica D: Nonlinear Phenomena 330, 1-16, 2016
Drift-diffusion equations on domains in : essential self-adjointness and stochastic completeness
G Nenciu, I Nenciu
Journal of Functional Analysis 273 (8), 2619-2654, 2017
Multi‐Hamiltonian structure for the finite defocusing Ablowitz‐Ladik equation
M Gekhtman, I Nenciu
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
A note on Poisson brackets for orthogonal polynomials on the unit circle
I Nenciu
Monatshefte für Mathematik 170 (3-4), 425-436, 2013
A note on circular trace formulae
I Nenciu
Proceedings of the American Mathematical Society 136 (8), 2785-2792, 2008
On essential self-adjointness for first order differential operators on domains in
G Nenciu, I Nenciu
Journal of Spectral Theory 10 (4), 1253-1276, 2020
Essential Self-adjointness of Symmetric First-Order Differential Systems and Confinement of Dirac Particles on Bounded Domains in R d
G Nenciu, I Nenciu, R Obermeyer
Communications in Mathematical Physics 387 (1), 361-395, 2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–16